MathSciNet Relay Station
MathSciNet bibliographic data
MR929072 (89f:60022) 60F05 (60H10 60J60)
Deuschel, Jean-Dominique Central limit theorem for an infinite lattice system of interacting diffusion processes. Ann. Probab. 16 (1988), no. 2, 700–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement